# SDR VNAA2025091111101

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 23,856 hours, 21,054 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGE7845
- Condition: Faulted
- Location: Left
- Part time: 22,925 hours, 20,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FADEC MSG IN FLIGHT. / REMOVED AND REPLACED R FADEC IAW AMM 73-21-01-000/400-801. REMOVED AND REPLACED LH ENGINE FMU IAW CRJ 900 AMM 73-21-03-000/400-801.OPS CHECK  AND LEAK CHECK GOOD. PERFORMED HIGH POWER RUN IAW CRJ 900 AMM 71-00-00-866-806-A02-PSA. ALL PARAMETERS NORMAL. OCF SATISFACTORY.
